# SDR CALA9700162

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Angle
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5.5 INCH CRACK IN UPPER RADIUS OF LOWER AFT FAIRING 535JL INBOARD HINGE AT OUTBOARD LT FLAP INBOARD FACE.  THE FAIRING WAS REMOVED AND THE CORRODED AREA OF SKIN WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW DRAWING SKB 020118N00677 AND ECRA 5720-01558.  THE CORRODED HINGE ANGLE WAS CUT OUT, A SPLICE AND DOUBLER WERE FABRICATED AND INSTALLED IAW DRAWING SKB 020118N00677.  THE FAIRING WAS REINSTALLED IAW SRM 51-31-1.
